MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN 9 FR DUAL-LUMEN CV CATHETER, PEEL-APART INTRODUCER KIT WITH SURECUFF TI; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS HICKMAN 9 FR DUAL-LUMEN CV CATHETER, PEEL-APART INTRODUCER KIT WITH SURECUFF TI; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 0600604
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of huza1279 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per medwatch, the facility reported that a home nurse was flushing the hickman and the catheter cracked.It was stated that the patient was taken into ir for removal of the catheter and a new one was placed.No patient harm was reported.

Brand Name
HICKMAN 9 FR DUAL-LUMEN CV CATHETER, PEEL-APART INTRODUCER KIT WITH SURECUFF TI
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6583450
Report Number3006260740-2017-00666
Device Sequence Number555668
Product Code LJS
UDI-Device Identifier00801741051906
UDI-Public(01)00801741051906(17)200128(10)HUZA1279
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/22/2017
Report Date (Section F) 04/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Catalogue Number0600604
Device Lot NumberHUZA1279
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/13/2017
Event Location Home
Date Report to Manufacturer05/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Date Report Sent to FDA04/17/2017